# SDR JJBA20230804003

- Difficulty date: August 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 39,406 hours, 26,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LAMP ABOVE SERVICE DOOR INOPERATIVE. PERFORMED OPS CHECK OF THE EMERGENCY LIGHTING SYSTEM. LIGHT OPS CHECK GOOD.
